Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Experiencing fast heart beats, lightheadedness. What could this be?

at 12:00 today i was experiencing something very weird. my heart was beating very fast, i felt like i was burning up, i was shaky, and lightheaded. i had to leave class because of this. i got something to eat (cinnabun and large gatorade) and afterwards felt a LITTLE better. later on not too long ago i wasstarting to feel light headed and my heart was slightly fast. at the moment. i am feeling alright.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
This type of presentation is seen with syncope which usually occur with prolonged standing.
But an underlying heart rhythm abnormality known as cardiac arrhythmias has to be ruled out by examination with a physician.
Investigations like ECG, 2D Echo is required to assess the heart rhythm and cardiac function.
Consult the physician as early as possible for further evaluation and management.
Hope I have answered your query.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor